# SDR SWAA2023013082101

- Difficulty date: December 15, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS 847 TO BS 867 S25L & S26L WL 152.  REPLACED NEW WEB - INTERCOSTAL LOCATED BETWEEN BS 847 TO BS 867 STRINGER 25L AND STRINGER 26L WL 152 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 SRM 51-40-02 AND DWG 149A8102 SHEET 17 REV-.;[02] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS 847 TO BS 867 STRINGER 25L AND STRINGER 26L WL 152 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 SRM 51-40-02 AND DWG 149A8102 SHEET 17 REV-.;[03] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS 847 TO BS 867 STRINGER 25L AND STRINGER 26L WL 152 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 SRM 51-40-02 AND DWG 149A8102 SHEET 17 REV-. RII
